# SDR 2A6D202007244001

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 4,875 hours, 14,945 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,875 hours, 10,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 350A2113592021
- Condition: Corroded
- Location: Cabin
- Part time: 4,875 hours, 14,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION DAMAGE TO THE CABIN FLOOR PANEL EDGING
